Jessica Purcell
Jessica Purcell
Professor of Mathematics, Monash University
Verified email at monash.edu - Homepage
Title
Cited by
Cited by
Year
Dehn filling, volume, and the Jones polynomial
D Futer, E Kalfagianni, J Purcel
Journal of Differential Geometry 78 (3), 429-464, 2008
1272008
Guts of surfaces and the colored Jones polynomial
D Futer, E Kalfagianni, J Purcell
Springer, 2012
822012
Links with no exceptional surgeries
D Futer, JS Purcell
Commentarii Mathematici Helvetici 82 (3), 629-664, 2007
542007
Slopes and colored Jones polynomials of adequate knots
D Futer, E Kalfagianni, J Purcell
Proceedings of the American Mathematical Society 139 (5), 1889-1896, 2011
382011
An introduction to fully augmented links
JS Purcell
Interactions between hyperbolic geometry, quantum topology and number theory …, 2011
352011
Cusp areas of Farey manifolds and applications to knot theory
D Futer, E Kalfagianni, JS Purcell
International Mathematics Research Notices 2010 (23), 4434-4497, 2010
332010
Symmetric links and Conway sums: volume and Jones polynomial
D Futer, E Kalfagianni, JS Purcell
arXiv preprint arXiv:0804.1542, 2008
322008
Geometrically and diagrammatically maximal knots
A Champanerkar, I Kofman, JS Purcell
Journal of the London Mathematical Society 94 (3), 883-908, 2016
312016
Jones polynomials, volume, and essential knot surfaces: a survey
D Futer, E Kalfagianni, JS Purcell
arXiv preprint arXiv:1110.6388, 2011
282011
Quasifuchsian state surfaces
D Futer, E Kalfagianni, J Purcell
Transactions of the American Mathematical Society 366 (8), 4323-4343, 2014
262014
Cusp shapes under cone deformation
JS Purcell
Journal of Differential Geometry 80 (3), 453-500, 2008
262008
Volume bounds for weaving knots
A Champanerkar, I Kofman, J Purcell
Algebraic & Geometric Topology 16 (6), 3301-3323, 2016
242016
Volumes of highly twisted knots and links
J Purcell
Algebraic & Geometric Topology 7 (1), 93-108, 2007
242007
Geometry of biperiodic alternating links
A Champanerkar, I Kofman, JS Purcell
Journal of the London Mathematical Society 99 (3), 807-830, 2019
212019
Hyperbolic knot theory
JS Purcell
American Mathematical Soc., 2020
202020
Geometry of alternating links on surfaces
J Howie, J Purcell
Transactions of the American Mathematical Society 373 (4), 2349-2397, 2020
192020
Hyperbolic semi-adequate links
D Futer, E Kalfagianni, JS Purcell
arXiv preprint arXiv:1311.3008, 2013
182013
Volume bounds for generalized twisted torus links
A Champanerkar, D Futer, I Kofman, W Neumann, JS Purcell
arXiv preprint arXiv:1007.2932, 2010
182010
Slope lengths and generalized augmented links
JS Purcell
arXiv preprint math/0703638, 2007
18*2007
Dehn filling and the geometry of unknotting tunnels
D Cooper, D Futer, JS Purcell
Geometry & Topology 17 (3), 1815-1876, 2013
152013
The system can't perform the operation now. Try again later.
Articles 1–20